MathSciNet Relay Station
MathSciNet bibliographic data
MR1752027 11P32 (11P55)
Li, Hongze The number of powers of 2 in a representation of large even integers by sums of such powers and of two primes. Acta Arith. 92 (2000), no. 3, 229–237.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement